| Model Number |
CNWET0 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Prolapse (2475)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.The file states that the doctor initially injected part of the lens, then removed the injector to insert the iris.After treating the iris and high eye pressure with viscoelastic, the lens was manipulated in three attempts.Eventually, the eye stabilized slightly, but the lens came out with a broken optic.The duration the lens remained folded in delivery system before final implantation is unknown.The instructions for use (ifu) instructs during lens loading and insertion, do not allow the company intraocular lens (iol) to remain in a folded condition within the selected iol delivery system for more than 3 minutes prior to completing insertion into the capsular bag.Failure to adhere to manufacturer¿s recommendations may result in iol damage.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during surgery doctor performed a phaco on the patient.He said that the surgery would be complex and that the patient takes medication for his prostate, which would make the procedure more difficult because of the iris.The surgery went well.When the doctor proceeded to inject the lens, the iris came out.The doctor had already injected a little of the lens, he took out the injector and inserted the iris.He placed unspecified viscoelastic and treated the iris and the high pressure in the eye again.It could not be repositioned.Three attempts were made in which the lens was manipulated.Finally, the eye stabilized a little better.The doctor injects the lens, which comes out with a broken optic.The lens was not removed because it remains stable in the eye.In addition, it would be more risky for the patient due to the conditions to change it.Additional information has been received and it states that the intraocular pressure (iop) was increased for the patient.